MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-4009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) 02-010-04-0240 - logic cr femoral por, left, sz 4 (b)(6) 02-010-04-0340 - logic cr femoral por, right, sz 4 (b)(6) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t (b)(6) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t (b)(6) 02-012-51-4009 - logic tib insert impl crc, sz 4, 9mm (b)(6) 200-02-41 - three peg patella 41mm (b)(6) 200-02-41 - three peg patella 41mm (b)(6) 201-78-15 - holding pin mini sharp point 4 pk (b)(6) 201-78-81 - 3 trocar, mod.Hex 2pk (b)(6) 521-78-23 - threaded pin size 2.3 collared (b)(6) 521-78-23 - threaded pin size 2.3 collared (b)(6) 521-78-32 - threaded pin size 3.0 collarless 03008421304 (b)(6) - gps implant kit v2 06010721117 (b)(6) - gps implant kit v2 h3: the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that this patient's left knee was revised approximately 3 years 2 months post initial operation.Patient had a poly exchanged due to infection.Debridement, antibiotics and implant retention (dair) was performed.Liner was exchanged.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: h6 the reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition.Additionally, infection is a known surgical risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21249254
Report Number1038671-2025-00467
Device Sequence Number9117338
Product Code JWH
UDI-Device Identifier10885862230485
UDI-Public10885862230485
Combination Product (Y/N)N
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue Number02-012-51-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale